# SDR USAA2014062300026

- Difficulty date: June 21, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 20,057 hours, 7,565 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: FR1569
- Condition: Low Pressure
- Location: R2 Door
- Part time: 20,076 hours, 7,571 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DOOR ASSIST BOTTLE PRESS ON 2R DOOR IS BELOW MINIMUM FOR DISPATCH.  SERVICED 2R DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.  R2 DOOR OK FOR CONTINUED SERVICE.
